Heart rhythm disturbances effect of Mirena

We have 1372 consumer reports for Mirena. Heart rhythm disturbances effect occurred in 1%.

Patients statistics on Heart rhythm disturbances side effect for Mirena

Female
Male

Average weight in Lbs
146.06
0

Average height in Ft
5′ 5″
0

Average age
45
0

Mirena Circle Diagram 19 consumers of 1372 reported about Heart rhythm disturbances

  1. Livia R. Elwell says:
    3.5 rating

    Mirena for Dizziness; Pain (back); Fatigue; A headache

    Hello, tomorrow it’s been a week since I decided to wear a mirena on the advice of my FÄ and I can only say that I regret this decision every day since then. Surely there are women who tolerate the Mirena very well. They will also seldom have the need for me to share their experiences with safety as those who are as or similar to me. And I clearly belong to the women who see the cause of their illnesses in the HS and would like to get rid of them immediately. I felt the need to get out after 20 years of a pill that was interrupted only by a pregnancy, and I was actually a hormone-free form of contraception. Therefore, I made an appointment with my doctor to let me clarify the possibilities here. In this consultation, she praised me then the benefits of Mirena in such a convincing way that I moved away from my actual plans and finally let me issue a recipe for the Mirena. She described the hormonal influence on the body as so slight that my misgivings in that direction dissipated. The brochure of the manufacturer gave it to me also in the hand and I have the advantages shown, unfortunately, very hasty and much too uncritical can be misleading (even this forum, I have unfortunately only discovered after inserting). At the beginning of the next menstrual period, I immediately had an appointment and immediately drove into practice the next day to be able to count myself among the lucky wearers. I would have left it! Already the insertion has brought me back to the bottom of the facts – it hurt really hard, and I’m sure not worried or sensitive to pain otherwise. Also my cycle made me from the moment considerable problems. When after 5 minutes quite pain in the lower back area occurred, the doctors commented that it could not have been triggered by the Mirena; after all, that would be in the stomach and not in the back. After stabilizing somewhat, I drove home and spent the rest of the day on the sofa, because from the time I got there, I felt increasingly sick and dizzy. So the whole week went into the country. The nausea comes and goes (it reminds me in this form the first two months of my pregnancy) and all the time I feel like I’m on cotton wool. I’m totally exhausted after this week, can not work and drag me through the day. To top it all, in addition to the recurrent pain in the lower back, I also have cardiac arrhythmias, which were already there before, but have also clearly become more violent after insertion. Unfortunately, I did not read all the reviews on this page until after the first two days I still did not feel better and therefore I researched for the first time on side effects in the net and landed here. Some fellow sufferers, unlike me, have come a long way with all the complaints and I’m just sorry. I have come to the conclusion and can only say that I will not do this malaise for half a year. Luckily, my family is really great. My husband is particularly sorry – he has finally urged me after the past weekend to get an appointment with another doctor and let me withdraw from it if necessary HS. The costs are secondary to my well-being. This helps me totally and I am also aware that not every woman – especially with regard to the costs – can behave in their decision accordingly and wants. I will go on Friday and assume that my episode Mirena will then be finished. This comforts me through the extremely noticeable nausea even in this moment. All in all, it can only be said that the Mirena is an expensive experiment and one can only advise everyone to first think more about considering alternatives and not just inform oneself.

  2. Charlene W. McCord says:
    3.5 rating

    Weight gain (18kg!), acne, hair loss, swollen breasts, feeling of pregnancy, high blood pressure, palpitations, heart stumbling, joint pain, tinitus, dizziness, anxiety, depression, dysphagia, stomach ache, constipation, listlessness, listlessness, suicidal thoughts, insomnia, inner Agitation, burning legs, heavy legs, abdominal pain, fungal infections, vaginal dryness,

  3. Nancy L. Denman says:
    5.0 rating

    I had Mirena used in September 2007 in the hope that my days will be missed and my blood levels will improve. Inserting itself was a bit painful, had to take two painkillers, but on the second day it was much better. One month later, I had breast tenderness, numbness in the arms and hands, then about 2 months of cardiac arrhythmia, which totally disturbed me. That’s why I went to the doctor, and he said that it can come from hormones. Fear of death, high blood pressure (normal very low) and the feeling of being close to heart attack. Have received advice from my doctor, either remove M. or increase beta blocker in the worst case. I have decided to continue my normal life and have removed Mirena 2 months ago. After that it immediately stopped with heart racing. But got skin pull. I know that sounds weird. My skin was very dry all over the month, dandruff and facial tightness. I drank so much water, tea in this time as never before in my life. Now I am looking for other alternative and will change to pill.

  4. Nadine R. Canales says:
    4.5 rating

    Mirena for Contraception

    NW: panic attacks, hot flushes, extreme nausea, heart rhythm disturbances, sleep disturbances, depressive mood, irritability, aggressiveness, visual disturbances, loss of appetite, taste and smell went away, libido was zero, the feeling of being constantly energized, digestive disorders, PMDD, muscle tension, constant Fatigue and weakness. The fact is: AFTER the removal all NW were better or disappeared completely. Quality of life is restored !! Mirena is NOT ONLY LOCAL, as many doctors advertiseMirena robbed me of 9 years of my life! More infos in hormonspiralenforum or on fb. 1000s of women with the same NW do not conceive of them (as doctors often say): /

  5. Patricia A. Foster says:
    4.0 rating

    After an annual check, I left after nine! Years to let my HS. The onset was uncomfortable but tolerable, after a few days of spotting I had no menstruation for nine years, which I found very convenient. Weight gain, thyroid problems, and hypertension had not been linked to Mirena by either the doctor or myself. I was told, no side effects, they release hormones only in the uterus and therefore no leaflet I got to read. Last year I got violent heart rhythm disorders, after all the specialists did not notice anything (neurologist, internist, radiologist, nephrologist) I went to the gynecologist because I wanted to make a hormone test and asked again if a connection was known with HR disorders and Mirena. I got a no and the proposal to use a new Mirena soon. After I was in intensive care three times because I was out of sinus rhythm, I got a very strong heart drug (dronedarone). I became more and more tired, could not sleep at night, every time I lay down on the couch in the evening my heart began to play crazy again. At the end of May I had my first TIA, the second after a week at the stroke station and hardly at home again to the intensive care unit wg HR disorders. It was NOTHING noticed again, slowly I started to believe myself that I’m standing next to me, I was scared, had night Hororvorstellungen that I no longer experience how my son will grow up, could no longer do my job in the office, no concerts , no events, no holidays and the constant fear that the next TIA will not go off so well and I suffer permanent damage (the speech disorders, word finding disorders, numbness in my hands disappeared again). Then I had a seven-hour ablation performed on the heart, then I was not allowed to move for 30 hours and was once again intensive. My husband spent all the time at my bedside, had no more holidays, my son has and was constantly afraid to lose the mom ….. After three months of trying to discontinue this strong heart medication, the discomfort was still and the next TIA did not wait long. My condition was a disaster at the time due to the now taking Phenprocoumon (blood thinner) and I began to doubt more than ever before, meanwhile everyone talked to me maybe it would be up to me and I should not be so cramped! By chance I found a forum where several injured wrote down their complaints, it was just like me!! Immediately I let me pull this thing was not bad, not even grown as my gynecologist thought. After three days, I was able to sleep through the first night without nightmares, no more panic attacks and an incredible relief. No doctor has been able or willing to see a connection, but the many reports that I have read in the meantime from women with similar complaints allow for different conclusions.